MathSciNet Relay Station
MathSciNet bibliographic data
MR1336240 14J60
Paoletti, Raffaella Stability of a class of homogeneous vector bundles on ${\bf P}^n$. Boll. Un. Mat. Ital. A (7) 9 (1995), no. 2, 329–343.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement